# SDR UALA2013010700075

- Difficulty date: January 6, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,001 hours, 14,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 144
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT.  REPLACED LEFT AILERON LOCKOUT ACTUATOR PER MM, OPS TESTED GOOD.  NO MESSAGES NOTED.
